A 25-year-old female asked:
Disclaimer

side effects of over dosage of sinarest af drops in infants?

1 doctor answer
Dr. Susan Rhoads
38 years experience Family Medicine
Call poison control: If you or someone else has taken too much of any medicine, call poison control and find out what to do and ow much is dangerous. Call 1-800-222-1222
Answered on Sep 6, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 28-year-old female asked:
Dr. Michael Menachof
36 years experience Facial Plastic Surgery
Stuffy Nose Meds: These meds should be ok. Babies need to be able to breath through their nose. Saline spray may help as well.
A 34-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Neuralgia: Such sharp,jabbing pains in that area are often due to neuralgia which is an irritable superficial nerve. This is more of a nuisance than anything ser ... Read More
1
1 thank
A male asked:
Dr. Robert Kwok
33 years experience Pediatrics
May be too young: In the US, the recommendation is not to use cold medications such as decongestants, antihistamines, and cough suppressants in babies or young children ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Stanley Berger
33 years experience Cardiology
Yes: Sinarest (acetaminophen) and amlodipine have no known significant interaction

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month